# SDR CA121024003

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 115620010255
- Condition: Broken
- Location: Horizontal Stab
- Part time: 21,844 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE, IT WAS FOUND THAT THE LT STABILIZER UPPERSKIN WAS CRACKED AROUND BS 21.476.  OPENING WAS PERFORMED UNDER THE STABILIZER AND IT WAS FOUND THAT THE RIB AFT PN 115-620010-255 WAS BROKEN AT SAT 21.470.  THE RIB, PN 115-620010-209 AT BS 28. 470 HAD A RIVET PASSING TROUGHT THE RIB.   BOTH RIB UPPER SECTION WERE REPLACE IAW SIRM 55-00-01 AND 55-00-02.  SKIN WAS REPAIR IAW SIRM55-00-02.
